| Model Number |
TW140065IMLD |
| Medical Device Problem Code |
Contamination (1120)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation in progress.No samples are available of the suspect device.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
Customer reported that foreign object inside the syringe barrel.
Additional Manufacturer Narrative
Analysis of samples from the same production lot did not reveal any anomalies.However, the suspect sample was not available for comprehensive evaluation, which prevents confirmation of a defect and determination of a potential root cause.As part of our ongoing commitment to product quality and customer safety, sol-millennium will continue to monitor complaint trends for the reported failure mode and will implement corrective actions in accordance with our established procedures should a significant pattern emerge.